Will Pulsing Avoid Cholestasis
- 04-15-2007, 11:03 AM
Will Pulsing Avoid Cholestasis
I think my biggest concern with using a substance like Dianabol is the possibility of getting Cholestasis (the interference with bile flow induced by the effects of anabolic steroids on liver cells). According to a post on BodyBuildingDungeon.com "It usually occurs only in people who use higher doses of oral steroids or who use such steroids for extended periods of time."
How likely is it that pulsing would avoid any possibility at all of Cholestasis. And at what point might one begin to start to worry about this when NOT pulsing?
Thanks in advance...
- 04-15-2007, 11:20 AM
Some people may be sick of me posting about this but...I was hospitalized for this several years ago on a SD Cycle. The first symptoms I had was being itchy all over my body. After that everything turns yellow!. First you will notice your piss is a bright yellow(or orange depending on how you look at it). This is color of the biliruben(a salt in that makes you itch), the build up is because your body can't get rid of toxins. Also you will notice your piss starts to smell vile!. After a while your eyes will turn yellow. Your whole body will start to have this smell and your skin will feel like clamy, like I would guess a dead persons skin would feel like. Believe me, you don't want this. It was the worst experience of my life!. Plus the doctors won't give you anything for the itch, because it will just make the condition worse because everything has to metabolize through the liver!.
- 04-15-2007, 12:55 PM
It's definitely to be avoided.
Though I don't really have any data to back this up...no, I don't think pulsing will reduce or eliminate the possibility of choleostasis. Enzyme levels can take weeks to months to come back down after a toxic insult to the liver. Simply taking a couple of weeks off is not going to give the liver time enough to recover before the next onslaught.
As always, keep doses low with orals...and don't drink alcohol or take tylenol during a cycle.
04-15-2007, 04:11 PM
Is this the same thing as jaundice??
I dont think pulsing will lower the risk at all, in fact, inmo I think it may increase the risk. Heres what I mean, it bothers me about the whole pulse thing and how people are taking their own interpratations of the theory. ZeroT you have been around a while so Im sure you wouldnt make the same mistakes, but people(generalizing) seem to be planning/taking a higher dose and longer periods of time when pulsing, thinking it may some how be safer. There was a post the other day where someone was pulsing sd at 40mg, and wondering why he was feeling ill. I think this will stress the liver just as much as running a straight cycle. Im no Doctor, and Im far from an expert, but I think if you run harsh orals, for whatever length, 3weeks, 4weeks, 6 weeks, whatever, you need to give your liver time off to heal and recover from any damage/stress.
Oh and your question about what point, again my opinion, if you go over 6-8 weeks on any kind of a decent/high dose, then I think you really have to be on the lookout for possible problems to start developing.
04-16-2007, 09:39 AM
That sounds like Jaundice and at the first signs of symptoms, I'd have stopped everything. Luckily, I'm familiar with this type of thing so I may have stopped sooner than you did. Or, did you stop directly at the first sign of itching? If not, how long did you wait?
I've read your posts about this.. How long were you in the hospital for? How did they take care of the problem?
04-16-2007, 09:43 AM
Keep in mind that choleostasis usually occurs only in people who use higher doses of oral steroids or who use such steroids for extended periods of time.. That being the case, how would pulsing NOT reduce or eliminate the possibility of choleostasis?
Pulsing is using the substance three to four days per week - leaving the body three to four days to heal. I'd like to get more thoughts and opinions on this...
04-16-2007, 09:47 AM
Thank you. So in your opinion, going over the 6-8 week range would be the danger-zone - in regards to cholestasis...
If I were to pulse Dianabol, I'd keep my dose low.. So, I'm thinking that with my low dose - and pulsing it 3-4 days per week, I'll be fairly safe.. However, I'd still like to hear (see) how other people feel about this...
I think this will be a good discussion to have in the archives...
04-16-2007, 12:17 PM
Here's some good reading...
UDCA-new treatment for liver/cholesterol issues?
Now there's also something called TAUROURSODEOXYCHOLIC ACID (TUDCA) with some reading here:
ThermoLife International - Online Store
Metabolism of orally administered tauroursodeoxycholic acid in patients with primary biliary cirrhosis -- Setchell et al. 38 (3): 439 -- Gut
(the last sentence interests me)
Last edited by Zero Tolerance; 04-16-2007 at 01:08 PM.
04-17-2007, 12:28 PM
I was in and out of the hospital for about 2-3 months from what I can remember. At this point though I can't remember much. I itched for a while and lost appetite, but I can't recall how soon I stopped. I think this occured during pct, and I had stopped because I couldn't eat hardly at all and the smell of food made me gag so I only ate around 200 calories a day. The doctors didn't really know what to do at first. They kept doing tests and finally just told me that I might recover and I might not recover. All I could do is wait. The bad thing is they wouldn't give me anything for the constant itch, and told me not to scractch. So imagine being itchy all over your body 24 hours a day, not being able to sleep because of that. Then when you ask for something for the itch, they tell you no!...It really sucked!...They eventually gave me some medications to help me relax when I was discharged. My color and my liver didn't return to normal for at least 3 months after I got out of the hospital though. By the way I went from about 230 pounds to 170 after being in the hospital and I could hardly walk!.
04-17-2007, 12:59 PM
No fun, T-Bone, no fun at all.
I do appreciate you relaying your story again and again as it is important for people to see what can happen. It's likely you are a statistical outlier, but there's no doubt these methyls can mess you up bad. It pays to take precautions and keep doses conservative if one is going to use methyls.
For myself, I have excluded most of the harsher methyls from my arsenal. I can actually feel a little liver/gallbladder discomfort on cycles..probably just stones at this point as enzyme levels are mostly normal.
04-17-2007, 01:11 PM
04-17-2007, 01:52 PM
I'm very curious about what your cycle looked like.. Could you tell me what you did, how much you did and what your post cycle therapy was like?
I think one very important factor most people don't consider is age.. You're 34.. I'm 35. Our livers aren't resilient "kids" anymore. I think what might not hurt a 21 year old has more of a chance to hurt us...
04-17-2007, 02:20 PM
Superdrol Sides Scroll down a bit to read my posts...
I'm pretty sure I used 20mg and experimented with 30 for a few days, but mostly stayed at 20. I stoped just short of completing a 6th week. PCT was Nolva, but I didn't complete it. I was told by my doctor to stop taking everything. Now again, its hard to remember the time period of when I exactly stopped but I know the cycle didn't last more than 5 and a half weeks...
04-17-2007, 03:37 PM
Man. 20mg a day is low.. But 6 weeks sounds a little high (for me, anyway). I'm guessing your liver was stressed after the (nearly) 6 weeks and then got it even worse with the Nolvadex - which I'm guessing you dosed at 40mg or higher. Right?
04-17-2007, 04:07 PM
Similar Forum Threads
- By Sean in forum SupplementsReplies: 51Last Post: 08-08-2012, 05:13 PM
- By ralph4u2c in forum SupplementsReplies: 3Last Post: 08-08-2012, 05:11 PM
- By revencer in forum AnabolicsReplies: 13Last Post: 01-31-2011, 08:41 PM
- By houstontexas in forum Cycle InfoReplies: 8Last Post: 11-03-2010, 10:14 AM
- By tumtum in forum AnabolicsReplies: 3Last Post: 10-11-2010, 02:26 AM